# SDR DXTA2014050205754

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 10,876 hours, 6,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER DORSAL LE FAIRING CORRODED.  REPAIRED IAW S-750-020113RD.
